# SDR SWAA087344

- Difficulty date: December 27, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 55,128 hours, 47,678 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2905
- Condition: Faulty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT THERE WAS A STRONG SULPHER SMELL.  REMOVED AND REPLACED GASPER FAN PER MM.
